# SDR ASOA201001925

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 RT SEAT TRACK HAS CORROSION.  REMOVED RT NR 2 SEAT TRACK AND INSTALLED SERVICEABLE RT NR 2 SEAT TRACK IAW AMM 53-00-49-400-801, SRM 51-21-11.
